# SDR ABXA9900683

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 5912547501
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT AILERON INBOARD HINGE FITTING CRACKED AT SPAR MOUNT HOLE.  REPLACED HINGE IAW DACO DWG 5910515.
